Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Levothyroxine overdose symptoms

Premium Questions

Dr.   Shafi Ullah Khan MD

am very nervous about an overdose but dont really have anyway to a hospital and am not sure what ...

Dr. Erion Spaho MD

How do you tell if your having a Vyvanse Overdose? I have took 400 mgs of vyvanse in the the last 12 hrs. I have ADHD and I usually only take 50 milligrams a day. ...

Dr. Michelle Gibson James MD

Hi. what are the symptoms of a gabapentin overdose? I have a leg wound and suffer from severe nurve pain. I started shaking uncontrollably felt like I was burning up yet was shivering cold with sever ...

Dr.  Chobufo Ditah MD

What would be the effect on a 130-lb, 65-yr-old female of 2 x Klor-Con M20 every hour for 3 hours?

Dr. Harish Naik MD

Does symptoms of an acute XXXXXXX overdose include coughing up phlegm to the point where I feel like I'm drowning? It's getting harder and harder to find a breath and get it all coughed up. Bp 107 ...

Public Forum Discussions

Dr. R.A. Singh MD

Could a person take too much Vitamin D suplments? If so what a re the symptoms? ...

Dr. Jagdish MD

If a person was to take 3000 mg of acetaminophen is this dangerous and should they see a doctor ? Also is disorientation a sign of overdose ? What are other symptoms ? ...

Dr. Ashok Kumar Dash MD

of each once a day and what symptoms should I watch for for overdosing. I have been suffering with been ...Good Day yes, need some information can you overdose on testosterone. I have been diagnose ...

Dr. Purva Patel MD

If my 12 year old daughter took 4X the amount of clonidine than was prescribed (so she took 5 of her 1 miligrams pills) is she in danger of overdose? I am 600 miles away, she is with her 23 year old ...

Dr.  Rakesh Madhyastha MD

What are the symptoms of Vitamin D overdose.......I have been taking 5000 units per day for about a month...all of a sudden I started having terrible pains in my left upper abdomen. I stopped taking ...

Mobile Questions and Answers

Dr.  Divakara MD

Hi Yes it would be considered as overdose.

Dr. Shanthi.E MD

It is not a sign of overdose but a symptom of gastritis caused by excess intake.

Dr. Jay Patel MD

Hi, Yes you can have over dose of vit-c if it goes above 2000mg/day. Symptoms will start to appear as daily intake exceeds 2,000 mg. which are Abdominal cramps and diarrhea Upset stomach, bloating and...